Couldn't find what you looking for?

TRY OUR SEARCH!

I have been on depo for 5 years and have recently quit taking it because I was diagnosed with civical cancer :-( . since I stoped taking it I have felt headaches, nausea,breast tenderness-as well as size incress and constant urinateing. I have taken a pregnancy test (4 to be correct) and all were negative but my friend who is having a baby next month told me she had to take 6 and by then she was almost 2 months pregnant. I was wondering if you can get pregnant of someones last month of needing the shot? I have had all these symptoms for almost a month and they are not getting any better. Now I an taking the orthro tri-cyclen so I was wondering if because I am taking this new drug it has caused the side effects to worsen. I was also wondering if anyone knows how long it could take for these symptoms to ware off.

Thax for your time and help
sincerly cuddly_star :-P

Loading...

Those are symptoms of birth control pill usage AND pregnancy, so I see why you are so concerned!

You can try and take an early pregnancy test so you do not worry.
Reply

Loading...